# SDR CALA2017012200156

- Difficulty date: January 22, 2017
- Submitted: January 22, 2017
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 21,802 hours, 7,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH AISLE LIGHTS INOP AT SEATS 15, 20 AND 21. FOUND WIRE SHORTED AT SEAT 20 LOWER ARM REST, LIGHT SOCKET. REPLACED BAD LIGHT SOCKET. ALL EMERGENCY LIGHTS OPERATE NORMAL. REF AMM 33-51-00.
